Journal of Experimental and Theoretical Physics
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status

ZhETF, Vol. 81, No. 4, p. 1195 (October 1981)
(English translation - JETP, Vol. 54, No. 4, p. 636, October 1981 )

The issue content is only available in english translation.

An exact solution of the nonlinear integro-differential equation for propagation of wave beams in nonlinear media
V.V. Korobkin, V.N. Sazonov

Received: January 15, 1981

PDF (279.1K)

Report problems